# SDR QXEA2017041200251

- Difficulty date: March 31, 2017
- Submitted: April 12, 2017
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 37,912 hours, 39,687 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARRY OUT REPAIR TO LT AFT FUSELAGE SKIN AT FS 547, STR 12P TO 8P, AFT WING TO FUSE TOUCH DOWN. CUT AWAY DAMAGE ON LT AFT FUSELAGE SKIN AT FS X 547 STR 12P TO 8P IAW RD 8/4-53-8031. LAYOUT AND PILOTED REPAIR DOUBLER. CHAFE DAMAGE ON LT AFT FUSELAGE SKIN BETWEEN X439 - X564 AND STR 5P - 13P BLENDED WITHIN LIMITS OF RD 8/4-53-8031. CHAFE DAMAGE ON JOINT STRAP BETWEEN X 547-X565 AT STR 8P; DAMAGED SECTION TRIMMED OUT IAW RD 8/4-53-731. CARRIED OUT REPAIR TO LT AFT FUSELAGE SKIN AT FS 547, STR 12P TO 8P, AFT WING TO FUSE TOUCH DOWN IAW RD 8/4-53-8031. REPAIRED JOINT STRAP BETWEEN FS X 547 AND FS X565 AT STR 8P IAW RD 8/4-53-731.
